# SDR DALA2023072606056

- Difficulty date: July 24, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 73,029 hours, 31,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0690, CORROSION ON CHANNEL BTW STA 1650 TO STA 1680 LBL 54 AT PAX CABIN. CORRECTIVE ACTION: CHANNEL BTW STA 1650 TO STA 1680 LBL 54 AT PAX CABIN WERE REPLACED PER B757-200 SRM 51-40-02-0G PAR 7. (LP 2883146)
